MathSciNet Relay Station
MathSciNet bibliographic data
MR2988107 60G60 (60F05 60F17 60G10)
El Machkouri, Mohamed; Volný, Dalibor; Wu, Wei Biao A central limit theorem for stationary random fields. Stochastic Process. Appl. 123 (2013), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement